# SDR WH6A2019120631098

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N555LR
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4189
- Aircraft time: 4,391 hours, 1,924 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LK2AG
- Part serial: B821
- Condition: Failed
- Location: Tat
- Part time: 42 hours, 19 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ORIGINAL FAILURE OF PROBE NOTED ON CAS 10/02/19 S/N A96142. REPLACEMENT TAT S/N B456 (INSPECTED/TESTED) FAILED 10/28/19. REPLACEMENT TAT S/N B821 (REPAIRED)FAILED 11/06/19. REPLACED WITH S/N A67219. (REPAIRED) GOOD SO FAR. WE HAVE HAD 3 REPAIRED PROBES FAIL IN SHORT TIME AND HAVE PROVEN THEM BAD BY PUTTING THEM ON BOTH SIDES OF THE AIRCRAFT.
